Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multidimensional stochastic differential equations with distributional drift


Authors: Franco Flandoli, Elena Issoglio and Francesco Russo
Journal: Trans. Amer. Math. Soc. 369 (2017), 1665-1688
MSC (2010): Primary 60H10, 35K10, 60H30, 35B65
DOI: https://doi.org/10.1090/tran/6729
Published electronically: June 20, 2016
MathSciNet review: 3581216
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper investigates a time-dependent multidimensional stochastic differential equation with drift being a distribution in a suitable class of Sobolev spaces with negative derivation order. This is done through a careful analysis of the corresponding Kolmogorov equation whose coefficient is a distribution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60H10, 35K10, 60H30, 35B65

Retrieve articles in all journals with MSC (2010): 60H10, 35K10, 60H30, 35B65


Additional Information

Franco Flandoli
Affiliation: Dipartimento Matematica, Largo Bruno Pontecorvo 5, C.A.P. 56127, Pisa, Italia
Email: flandoli@dma.unipi.it

Elena Issoglio
Affiliation: Department of Mathematics, University of Leeds, Leeds, LS2 9JT, United Kingdom
Email: E.Issoglio@leeds.ac.uk

Francesco Russo
Affiliation: Unité de Mathématiques Appliquées, ENSTA ParisTech, Université Paris-Saclay, 828, boulevard des Maréchaux, F-91120 Palaiseau, France
Email: francesco.russo@ensta-paristech.fr

DOI: https://doi.org/10.1090/tran/6729
Keywords: Stochastic differential equations, distributional drift, Kolmogorov equation
Received by editor(s): January 23, 2014
Received by editor(s) in revised form: December 17, 2014, and March 4, 2015
Published electronically: June 20, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society